# SDR CA031117015

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 5,149 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Fastener
- Part number: AS323710
- Condition: Loose
- Location: Manifold
- Component: Manifold
- Component part number: 332A23713
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REGULAR SCHEDULE MAINTENANCE INSPECTION.  MAINTENANCE ENGINEER FOUND NR 1 AND NR 2 ENGINE THERMAL ANTI ICE MANIFOLD FOR NOSE COWL BOLTS BACKING OUT WHILE CONDUCTING MFG TASK CARD NR 36-020-01-00 (FUNCTION CHECK PRECOOLER CONTROL VALVE, WING TAI SOLENOID).  COMPANY ISSUED FLEET INSPECTION FOR LOOSE FASTENERS.  SEVERAL AIRCRAFT FOUND WITH LOOSE BOLTS. INSPECTED AND CORRECTED THROUGH COMPANY SPECIAL MAINTENANCE ITEM INSPECTION. REFERENCE:  POWERPLANT BUILD UP MANUAL, FIGURE 13-1, 12 O'CLOCK STRUT INSTALLATION, 71-00-02, PAGES 1-4.
